ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal barrier subdivision for Kramers' escape rate

Bekele, Mulugeta and Ananthakrishna, G and Kumar, N (1996) Optimal barrier subdivision for Kramers' escape rate. In: Pramana-Journal of Physics, 46 (06). pp. 403-410.

[img]
Preview
PDF
2.pdf - Published Version

Download (361Kb)
Official URL: http://www.springerlink.com/content/585kv262763565...

Abstract

We examine the effect of subdividing the potential barrier along the reaction coordinate on Kramers' escape rate for a model potential. Using the known supersymmetric potential approach, we show the existence of an optimal number of subdivisions that maximizes the rate.

Item Type: Journal Article
Additional Information: Copyrght of this article belongs to Indian Academy of Sciences and Springer.
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 08 Dec 2009 07:58
Last Modified: 19 Sep 2010 05:30
URI: http://eprints.iisc.ernet.in/id/eprint/19860

Actions (login required)

View Item View Item